Please use this identifier to cite or link to this item: doi:10.22028/D291-37244
Title: A Short Proof for the Twisted Multiplicativity Property of the Operator-Valued S-transform
Author(s): Speicher, Roland
Language: English
Title: Complex Analysis and Operator Theory
Volume: 16
Issue: 6
Publisher/Platform: Springer
Year of Publication: 2022
Free key words: Operator-valued free probability
S-transform
Cumulants
Multilinear function series
DDC notations: 510 Mathematics
Publikation type: Journal Article
Abstract: We provide a short proof for the twisted multiplicativity property of the operator-valued S-transform.
DOI of the first publication: 10.1007/s11785-022-01259-y
URL of the first publication: https://link.springer.com/article/10.1007/s11785-022-01259-y
Link to this record: urn:nbn:de:bsz:291--ds-372448
hdl:20.500.11880/33760
http://dx.doi.org/10.22028/D291-37244
ISSN: 1661-8262
1661-8254
Date of registration: 16-Sep-2022
Faculty: MI - Fakultät für Mathematik und Informatik
Department: MI - Mathematik
Professorship: MI - Prof. Dr. Roland Speicher
Collections:SciDok - Der Wissenschaftsserver der Universität des Saarlandes

Files for this record:
File Description SizeFormat 
s11785-022-01259-y.pdf234,49 kBAdobe PDFView/Open


This item is licensed under a Creative Commons License Creative Commons